MathSciNet Relay Station
MathSciNet bibliographic data
MR2555045 (2010f:15030) 15A24
Yin, Xiaoyan; Liu, Sanyang; Fang, Liang Solutions and perturbation estimates for the matrix equation $X\sp S+A\sp *X\sp {-t}A=Q$. Linear Algebra Appl. 431 (2009), no. 9, 1409–1421.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement